Publication
Title
Reaction norms with bifurcations shaped by evolution
Author
Language
English
Source (journal)
Proceedings of the Royal Society of London: B: biological sciences
Publication
2001
Volume/pages
268 (2001) , p. 279-287
ISI
000166982800010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 23.08.2022
To cite this reference